On optimal convergence rate of empirical Bayes tests
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Rao, J. S. & Sobel, Milton, 1980. "Incomplete Dirichlet integrals with applications to ordered uniform spacings," Journal of Multivariate Analysis, Elsevier, vol. 10(4), pages 603-610, December.
More about this item
KeywordsAsymptotically optimal Empirical Bayes Minimax regret Optimal convergence rate;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:2:p:189-198. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .